Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken morning after pill. Breast tenderness, lower back ache, nausea. Worried

I took morning after pill since on the 20th of last month....Its being two days since my period was supposed to start and I ve being having breast tenderness for over a week plus and my lower back aches a lot especially when I m trying to pick something from the floor,now I m feeling nauseous,please tell me what s wrong with me because I m so. Worried right now
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query

The morning after pills are effective for 36 to 72 hours after having sexual intercourse. It is upto 98% effective during the first 24 hours and its efficacy reduces by 25% in next 24 hours and so on. Now the symptoms you are having seems to be of pregnancy. for confirmation use a urine pregnancy strip to test pregnancy. and for further assistance consult gynecologist.

Dr. M Ishfaq Habib
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor